Exponential growth of the numbers of particles for branching symmetric α-stable processes

Yuichi Shiozawa

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study the exponential growth of the numbers of particles for a branching symmetric α-stable process in terms of the principal eigenvalue of an associated Schrödinger operator. Here the branching rate and the branching mechanism can be state-dependent. In particular, the branching rate can be a measure belonging to a certain Kato class and is allowed to be singular with respect to the Lebesgue measure. We calculate the principal eigenvalues and give some examples.

Original languageEnglish
Pages (from-to)75-116
Number of pages42
JournalJournal of the Mathematical Society of Japan
Volume60
Issue number1
DOIs
Publication statusPublished - Jan 2008
Externally publishedYes

Fingerprint

Symmetric Stable Processes
Exponential Growth
Branching
Principal Eigenvalue
Kato Class
Lebesgue Measure
Calculate
Dependent
Operator

Keywords

  • Branching process
  • Brownian motion
  • Exponential growth
  • Gaugeability
  • Principal eigenvalue
  • Schrödinger operator
  • Symmetric α-stable process

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Exponential growth of the numbers of particles for branching symmetric α-stable processes. / Shiozawa, Yuichi.

In: Journal of the Mathematical Society of Japan, Vol. 60, No. 1, 01.2008, p. 75-116.

Research output: Contribution to journalArticle

@article{741496094d164e7dadbc6b63e1fb970f,
title = "Exponential growth of the numbers of particles for branching symmetric α-stable processes",
abstract = "We study the exponential growth of the numbers of particles for a branching symmetric α-stable process in terms of the principal eigenvalue of an associated Schr{\"o}dinger operator. Here the branching rate and the branching mechanism can be state-dependent. In particular, the branching rate can be a measure belonging to a certain Kato class and is allowed to be singular with respect to the Lebesgue measure. We calculate the principal eigenvalues and give some examples.",
keywords = "Branching process, Brownian motion, Exponential growth, Gaugeability, Principal eigenvalue, Schr{\"o}dinger operator, Symmetric α-stable process",
author = "Yuichi Shiozawa",
year = "2008",
month = "1",
doi = "10.2969/jmsj/06010075",
language = "English",
volume = "60",
pages = "75--116",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Exponential growth of the numbers of particles for branching symmetric α-stable processes

AU - Shiozawa, Yuichi

PY - 2008/1

Y1 - 2008/1

N2 - We study the exponential growth of the numbers of particles for a branching symmetric α-stable process in terms of the principal eigenvalue of an associated Schrödinger operator. Here the branching rate and the branching mechanism can be state-dependent. In particular, the branching rate can be a measure belonging to a certain Kato class and is allowed to be singular with respect to the Lebesgue measure. We calculate the principal eigenvalues and give some examples.

AB - We study the exponential growth of the numbers of particles for a branching symmetric α-stable process in terms of the principal eigenvalue of an associated Schrödinger operator. Here the branching rate and the branching mechanism can be state-dependent. In particular, the branching rate can be a measure belonging to a certain Kato class and is allowed to be singular with respect to the Lebesgue measure. We calculate the principal eigenvalues and give some examples.

KW - Branching process

KW - Brownian motion

KW - Exponential growth

KW - Gaugeability

KW - Principal eigenvalue

KW - Schrödinger operator

KW - Symmetric α-stable process

UR - http://www.scopus.com/inward/record.url?scp=41149157613&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=41149157613&partnerID=8YFLogxK

U2 - 10.2969/jmsj/06010075

DO - 10.2969/jmsj/06010075

M3 - Article

AN - SCOPUS:41149157613

VL - 60

SP - 75

EP - 116

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -